Facebook Pixel
EmpowHER Guest

irregular periods or pregnancy after next choice pill

By Anonymous December 12, 2011 - 9:58pm
Rate This


My question is the following:
my period ended oct 08-2011 in the morning and i had unprotected sex with my husband that night.. i took the pill on sunday and i started another period oct 14th (i say period cause it wasn't spotting , it was a normal, heavy period) . My next period started on nov the 10th, again first 2 days light and then heavy, my nov period ended nov the 18th.... my dec period hasn't started yet... could i be pregnant?? I hadn't have unprotected sex...thanks..!!!

Add a Comment2 Comments

Dear Anonymous,

It sounds like the Next Choice pill caused a change in your period-- this is expected and your period should resume to normal next month. You have had your periods so you're not pregnant, especially if you have not had unprotected sex since October. Try not to stress out over this since stress can also cause a delay in your period. 

Best Wishes,


December 13, 2011 - 6:19am
EmpowHER Guest
Anonymous (reply to Rosa Cabrera RN)

thank you very much for the reply... yeah I know stress can really mess up everything.. specially since i'm in finals tests for this semester and my stress levels are really high... Thanks again.

December 13, 2011 - 6:24pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.